# SDR CALA2017052401557

- Difficulty date: May 24, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 70,492 hours, 18,602 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

DURING TAXI FLAMES WERE REPORTED TO BE EMANATING FROM THE NR 2 ENGINE TAILPIPE..  THE ENGINE WAS SHUTDOWN.   EMERGENCY WAS DECLARED.   PERFORMED STEP 6 & 7 FROM NTSB. PERFORMED GVI OF NR 2 ENGINE AND SURROUNDING AREA FOR EVIDENCE OF FIRE DAMAGE.  FOUND NO EVIDENCE OF FIRE OR DAMAGE TO THE NR 2 ENGINE.  FDR, CVR, AND SLIDES WERE REMOVED AND FDAU WAS UPLOADED TO PCMIA CARD.
